# SDR USAA2010021590360

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 56,377 hours, 24,340 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG1150AC07
- Part serial: 1592
- Condition: Defective
- Location: Nr 1 & Nr 2
- Part time: 50,100 hours, 20,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 9205 SEA-PHX - EMERGENCY LANDING - ADIRU 1 & 2 FAULT AT CRUISE RESULTING IN LOSS OF AUTO THRUST, AUTO PILOT AND ALL OF THE FIRST OFFICER'S INSTRUMENTS.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 & NR 2 AIR DATA INERTIAL REFERENCE UNITS.
